News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Miscellaneous Cardiology Topics

Question: Not sure what could be happening...


 xdmajorx - Sat Apr 30, 2005 11:47 am

Hello. Iam 14 years old and these things have been happening to me for the last few months.
about twice or three times a day I get very dizzy and lightheaded and spotted vision, sometimes I get nauseous. Usually I'll just be walking or right after I get up from sitting for a long time, and those things will happen for about a minute or two. Yesterday I was talking to a friend and it happened and I had to sit down. It never was that bad that I would have to sit down though.
I have no idea what could be causing this to happen. Can anyone help me, please??

-Nichole
 Dr. Tamer Fouad - Sun May 01, 2005 2:26 am

User avatar Hello,
What you are complaining of is known as postural hypotension. The causes are numerous from a previous long stay in bed to more serious diseases. I would advise you to have it checked out if it has been happening for a few months as you say. Especially if it is increasing in frequency or intensity.
Best regards,

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here